Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side-effects and intestinal?

Posted by Roo on July 28, 1999, at 9:55:17

In reply to Re: Sexual side-effects and intestinal?, posted by Leonora on July 28, 1999, at 9:02:20


did you switch from the 5htp to st. john's wort,
or combine them? If you switched, I'm wondering
why? (because I'm still keeping 5htp as an option
St. john's didn't effect my digestion or sex in
any way, but it didn't do diddly for my depression.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:9230